# SDR JIKA2021071401

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N31703
- Make and model: Beech 1900C
- Aircraft serial: UB10
- Aircraft time: 42,591 hours, 56,924 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10585JFGH
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKE OFF FROM KRDM, THE FLIGHT CREW REPORTED RIGHT OIL PRESSURE WARNING ANNUNCIATOR FLICKERED AND RIGHT OIL PRESSURE INDICATIONS DROPPED TO 50 PSI. AFTER LANDING FOUND OIL LEAKING FROM RIGHT NACELLE, TROUBLESHOOTING MFOUND A CRACK IN FUEL HEATER. MAINTENANCE REPLACED FUEL OIL HEATER, OPERATION AND LEAK CHECK GOOD.
